# SDR QXEA2023010300351

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 14,653 hours, 9,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP UNDER SEAT 1A IS 75% DARK. REMOVED FROM SERVICE. REPLACED PHOTOLUMINESCENT STRIP LIGHT UNDER SEAT 1A IAW E175 AMM 33-50-21-960-801-A OPERATIONAL TEST SATISFACTORY IAW AMM 33-450-21-000-801-A . RETURNED TO SERVICE.
